# SDR DLM11010595

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 43,070 hours, 5,912 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

LIGHT BY 4L DOOR WAS EXTREMELY HOT AND THE FLIGHT ATTENDANT SMELLED BURING PLASTIC UNTIL SHE TURNED IT OFF.  INSPECTED AND RELAMPED OPS NORMAL
